Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Muscle twitch, difficulty swallowing, neck swelling, bottom lip numbness. Related to anxiety?

I quite dipping tobacco for about a month now. I was not a big user, only for about a year and half. Went to dentist , did cancer screen and nothing came up and actually a really good visit. I have had a lot of side effects after quitting. (Muscle twitching, even in the area where I used to hold my dip, difficult swallowing , swelling in neck it feels, and some numbness in my bottom lip. I got to a doctor on monday but really scared it is serious. Please let me know. I am thinking it is all anxiety/stress related since a lot of things have increased this issue, and have had anxiety disorder in the past, not on any meds though. I am a big exerciser and pretty good eater. All blood work etc came out excellent and I am 28 years old. Thanks for any help.
Asked On : Tue, 2 Oct 2012
Answers:  1 Views:  160
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Addiction Medicine Specialist 's  Response

Please do not worry. You have already been screened for cancer and no abnormality was detected. The abnormal sensations at the site of dipping will get better with time. Sometimes these symptoms take months to go, but eventually you will be fine. Worrying will just make you anxious and worsen your symptoms. So see your doctor without getting scared. And whatever you do, do not start dipping again for instant relief.

Best wishes.
Answered: Tue, 18 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor